On Aleksandrov diameters of balls
Doklady Akademii Nauk, Tome 217 (1974) no. 1, pp. 31-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_217_1_a6,
author = {M. I. Stesin},
title = {On {Aleksandrov} diameters of balls},
journal = {Doklady Akademii Nauk},
pages = {31--33},
year = {1974},
volume = {217},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_217_1_a6/}
}
M. I. Stesin. On Aleksandrov diameters of balls. Doklady Akademii Nauk, Tome 217 (1974) no. 1, pp. 31-33. http://geodesic.mathdoc.fr/item/DAN_1974_217_1_a6/